# SDR IPXA2013102500686

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 41,577 hours, 12,593 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586962
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C08,  MAIN DECK CARGO FLOOR PANEL 252BFF DAMAGED AT BS 1109 - 1197+22, RBL 33- 54.75   FABRICATED FLOOR PANEL IAW B767-5320-9693-H.
